Illinois Journal of Mathematics

A probabilistic approach to problems of Diophantine approximation

P. Erdös and A. Rényi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 3 (1957), 303-315.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255380387

Digital Object Identifier
doi:10.1215/ijm/1255380387

Mathematical Reviews number (MathSciNet)
MR0089226

Zentralblatt MATH identifier
0099.03903

Subjects
Primary: 10.1X

Citation

Erdös, P.; Rényi, A. A probabilistic approach to problems of Diophantine approximation. Illinois J. Math. 1 (1957), no. 3, 303--315. doi:10.1215/ijm/1255380387. https://projecteuclid.org/euclid.ijm/1255380387


Export citation